Limit behaviour of thin insulating layers around multiconnected domains
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 1, p. 13-40
@article{AIHPC_2002__19_1_13_0,
     author = {Boutkrida, Mohamed and Grenon, Nathalie and Mossino, Jacqueline and Moussa, Gonoko},
     title = {Limit behaviour of thin insulating layers around multiconnected domains},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {19},
     number = {1},
     year = {2002},
     pages = {13-40},
     zbl = {01785831},
     mrnumber = {1902544},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2002__19_1_13_0}
}
Boutkrida, Mohamed; Grenon, Nathalie; Mossino, Jacqueline; Moussa, Gonoko. Limit behaviour of thin insulating layers around multiconnected domains. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 1, pp. 13-40. http://www.numdam.org/item/AIHPC_2002__19_1_13_0/

[1] Acerbi E., Buttazzo G., Reinforcement problems in the calculus of variations, Ann. Inst. Henri Poincaré 3 (4) (1986) 273-284. | Numdam | MR 853383 | Zbl 0607.73018

[2] Attouch H., Variational Convergence for Functions and Operators, Pitman, London, 1984. | MR 773850 | Zbl 0561.49012

[3] Boutkrida M., Doctoral Thesis, Ecole Normale Supérieure de Cachan, France, 1999.

[4] Boutkrida M., Mossino J., Moussa G., On nonhomogeneous reinforcements of varying shape and different exponents, Bolletino U.M.I. 2-B (8) (1999) 517-536, See also C. R. Acad. Sci. Paris, Série I 235 (1997) 565-570. | MR 1719574 | Zbl 0894.49007

[5] Boutkrida M., Mossino J., Moussa G., On the torsional rigidity problem with nonhomogeneous reinforcement, Ricerche di Matematica (Supplemento) XLVIII (1999) 1-24. | MR 1765676 | Zbl 0951.74051

[6] Brezis H., Caffarelli L.A., Friedman A., Reinforcement problems for elliptic equations and variational inequalities, Ann. Mat. Pura Appl. 123 (4) (1980) 219-246. | MR 581931 | Zbl 0434.35079

[7] Buttazzo G., Kohn R.V., Reinforcement by a thin layer with oscillating thickness, Appl. Math. Optim. 16 (1987) 247-261. | MR 901816

[8] Buttazzo G., Dal Maso G., Mosco U., Asymptotic behaviour for Dirichlet problems in domains bounded by thin layers, in: Essays in Honor of Ennio De Giorgi, Birkhaüser, Boston, 1989, pp. 193-249. | MR 1034006 | Zbl 0699.35062

[9] Dal Maso G., An Introduction to Γ-convergence, Birkhäuser, Boston, 1993. | Zbl 0816.49001

[10] De Giorgi E., Convergence problems for functionals and operators, in: De Giorgi E., Magenes E., Mosco U., Lions J.L. (Eds.), Proc. “Recent Methods in Nonlinear Analysis”, Rome, 1978, Pitagora, Bologna, 1979, pp. 131-188. | Zbl 0405.49001

[11] Mossino J., Vanninathan M., Reinforcement of a multiconnected domain by a thin layer of oscillating thickness, to appear.

[12] Moussa G., Doctoral Thesis, Ecole Normale Supérieure de Cachan, France, 1998.

[13] Sanchez-Palencia E., Problèmes de perturbations liés aux phénomènes de conduction à travers des couches minces de grande résistivité, J. Math. Pures Appl. 53 (9) (1974) 251-269. | MR 364917 | Zbl 0273.35007

[14] Sanchez-Palencia E., Nonhomogeneous Media and Vibration Theory, Lectures Notes in Physics, Springer Verlag, Berlin, 1980. | MR 578345 | Zbl 0432.70002